Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 197, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2018, 11:37 AM EDT for 5 counties in Georgia. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2018, 11:37 AM EDT (15:37 UTC)
- Expired
- Jun 28, 2018, 12:18 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bartow County, GA, Cherokee County, GA, Gilmer County, GA, Gordon County, GA, Pickens County, GA
The radar
The Atlanta radar (KFFC), 129 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 11:42 AM EDT | TSTM WND DMG | Ranger, GA | MULTIPLE TREES DOWN ALONG HWY-411 FROM RANGER TO FAIRMONT. |
| Jun 28, 11:43 AM EDT | TSTM WND DMG | 1 Ene Union Hill, GA | A TREE WAS REPORTED DOWN ON OLD JONES ROAD. |
| Jun 28, 11:54 AM EDT | TSTM WND DMG | 5 Wnw Ball Ground, GA | A LARGE TREE WAS REPORTED IN THE ROAD BLOCKING BOTH LANES ON UPPER BETHANY ROAD NEAR THE INTERSECTION OF STANCIL ROAD. |
| Jun 28, 12:11 PM EDT | TSTM WND DMG | 1 Nw Union Hill, GA | A TREE WAS REPORTED DOWN AT UNION HILL ROAD AND EAST CHEROKEE DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.6 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1102 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted.
188
WUUS52 KFFC 281537
SVRFFC
GAC015-057-123-129-227-281630-
/O.NEW.KFFC.SV.W.0197.180628T1537Z-180628T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1137 AM EDT THU JUN 28 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Cherokee County in north central Georgia...
Southwestern Gilmer County in north central Georgia...
Gordon County in northwestern Georgia...
Western Pickens County in north central Georgia...
Northeastern Bartow County in northwestern Georgia...
* Until 1230 PM EDT.
* At 1137 AM EDT, severe thunderstorms were located along a line
extending from near Roundtop to Ranger to near Tilton, moving south
at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Canton, Cartersville, Calhoun, Jasper, Woodstock, Holly Springs,
Adairsville, Ball Ground, White, Waleska, Resaca, Talking Rock,
Buffington, Free Home, Fairmount, Ranger, Hickory Flat, Kellogg
Creek, Redbud and Folsom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Carters Lake, get away from the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3467 8459 3421 8427 3409 8460 3433 8495
3461 8504 3461 8473 3460 8473 3461 8472
3460 8472 3459 8470 3458 8465 3463 8465
TIME...MOT...LOC 1537Z 343DEG 36KT 3456 8457 3450 8473 3463 8492
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
922
WWUS52 KFFC 281603
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1203 PM EDT THU JUN 28 2018
GAC123-129-227-281612-
/O.CAN.KFFC.SV.W.0197.000000T0000Z-180628T1630Z/
Gilmer GA-Gordon GA-Pickens GA-
1203 PM EDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GILMER...GORDON
AND WESTERN PICKENS COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened and moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northwestern Georgia.
LAT...LON 3441 8458 3438 8458 3438 8444 3439 8443
3437 8440 3438 8439 3421 8427 3409 8460
3425 8483 3439 8486 3440 8473 3441 8473
TIME...MOT...LOC 1602Z 341DEG 38KT 3425 8452 3423 8472
$$
GAC015-057-281630-
/O.CON.KFFC.SV.W.0197.000000T0000Z-180628T1630Z/
Cherokee GA-Bartow GA-
1203 PM EDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR CHEROKEE AND NORTHEASTERN BARTOW COUNTIES...
At 1202 PM EDT, severe thunderstorms were located along a line
extending from near Canton to near White, moving south at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Canton, Cartersville, Woodstock, Holly Springs, Ball Ground, White,
Waleska, Buffington, Hickory Flat, Union Hill, Lake Arrowhead,
Kellogg Creek, Folsom, Little River Landing, George Washington Carver
St Pk, Lebanon, Salacoa Valley, Pine Log, Lathemtown and Sutallee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Carters Lake, get away from the water and move indoors
or inside a vehicle. remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3441 8458 3438 8458 3438 8444 3439 8443
3437 8440 3438 8439 3421 8427 3409 8460
3425 8483 3439 8486 3440 8473 3441 8473
TIME...MOT...LOC 1602Z 341DEG 38KT 3425 8452 3423 8472
HAIL...<.75IN
WIND...60MPH
$$454
WWUS52 KFFC 281618
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1218 PM EDT THU JUN 28 2018
GAC015-057-281628-
/O.CAN.KFFC.SV.W.0197.000000T0000Z-180628T1630Z/
Cherokee GA-Bartow GA-
1218 PM EDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR CHEROKEE AND NORTHEASTERN
BARTOW COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northwestern Georgia.
LAT...LON 3441 8458 3438 8458 3438 8444 3439 8443
3437 8440 3438 8439 3421 8427 3409 8460
3425 8483 3439 8486 3440 8473 3441 8473
TIME...MOT...LOC 1616Z 343DEG 36KT 3411 8447 3409 8467
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 10:44 AM EDT, 53 minutes earlier.
Area forecast discussion, Jun 28, 10:44 AM EDT, 53 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1044 AM EDT Thu Jun 28 2018 .UPDATE... Updated grids through the next 24 hours to adjust trends based on the ongoing, current, and model evolution of the series of waves impacting the area in the northwest flow pattern. Looks like the initial wave will remain more active through the remainder of the morning and into the afternoon across mainly north and eventually western portions of the forecast area. Still seeing the second wave progged to drop south with the main impacts remaining west of the forecast area. Biggest severe weather threat with the current system remains very heavy rainfall and strong to damaging winds. 20 && .PREV DISCUSSION... /Issued 742 AM EDT Thu Jun 28 2018/ PREV DISCUSSION... /Issued 440 AM EDT Thu Jun 28 2018/ SHORT TERM /Today through Friday/... Current radar loop shows some isolated showers and thunderstorms continuing to move SE out of TN and moving across the CWA. These storms are weakening and moving slowly SE, but they dont seem to be diminishing as fast as earlier thought. As these storms move further south they will be moving into areas that were worked over by the earlier convection so they should diminish with in the next few hours. As for the forecast...The upper level ridge is still building but it has become more centered over the northwestern Gulf and eastern TX. This has allowed a broad upper level trough to dig into the southeastern and mid atlantic states, with very little movement expected over the next few days. This pattern puts GA right into the Northwesterly flow with impulses continuing to ride over the ridge center and right into our area. These waves will help to produce diurnally driven showers and thunderstorms Today and Friday. Expecting scattered coverage with storms today and tomorrow with a marginal chance of any storms becoming severe. The greatest threats will be gusty winds, heavy rain, frequent lightning, and some hail. Temperatures will continue to stay on the warm side with heat index values across central GA expected around 100-103. For now not planning to issue another heat advisory for today as it requires heat index values of 105 or higher. Will keep a close eye on things and update as needed. 01 LONG TERM /Friday Night through Wednesday/... The upper ridge will be centered east of the MS River at the start of the period. The ridge gets shifted east somewhat late in the weekend as an upper trough deepens into the Great Lakes...although the ridge rebounds towards the end of the period. A weak low pressure area persists in the vicinity of the northern Gulf and meanders around that area through Wednesday. In general...our forecast area will be dominated by mainly diurnal showers and thunderstorms each day. A few thunderstorms may last all night and have kept at least a slight chance in for each overnight period. Have shown some higher pops for portions of central GA Sunday and Monday due to the effects of the northern Gulf low. GFS and ECMWF seem to show a strengthening of the low during that time frame. No big changes to the temperature trend. 41 AVIATION... 12Z Update... Mostly VFR ceilings but SHRA/TSRA is moving in rapidly and things will be changing soon. This first round of precip will move through over the next few hours but another round is expected to push south out of TN later this afternoon bringing more SHRA/TSRA to the TAF sites. Ceilings will be up and down today but should stay in the MVFR to VFR range. VSBYs will do the same. Winds will start out of the SW and turn slowly to the NW through tonight. Winds will continue to turn to the NE through Friday morning. Wind speeds will stay 10kt or less except some gust to 25kt in ad around any stronger storms today. //ATL Confidence...12Z Update... Medium to high on all elements 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 91 72 94 73 / 80 30 30 20 Atlanta 90 73 92 74 / 70 40 30 20 Blairsville 84 65 88 67 / 90 30 30 20 Cartersville 89 70 92 72 / 70 40 30 10 Columbus 93 74 93 75 / 60 60 40 30 Gainesville 88 71 92 73 / 90 30 30 20 Macon 93 73 94 74 / 70 50 40 30 Rome 90 70 92 72 / 70 40 30 10 Peachtree City 90 71 92 73 / 70 40 30 20 Vidalia 93 74 93 75 / 60 50 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....26 AVIATION...20
Hazardous weather outlook, Jun 28, 4:52 AM EDT, 6 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 452 AM EDT Thu Jun 28 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-290900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 452 AM EDT Thu Jun 28 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous showers and thunderstorms are expected today into this evening. Strong thunderstorms are likely, but a few severe thunderstorms are not out of the question. Any severe thunderstorm that develops will have the potential to produce damaging wind gusts, frequent lightning strikes and locally heavy rainfall. An isolated brief tornado cannot be ruled out. The most likely time for strong to severe storms would be this afternoon and evening, however a few storms could last overnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... There is a chance of thunderstorms each day for the rest of the time period through the middle of next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 28, 10:07 AM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1007 AM EDT THU JUN 28 2018
GAZ014-015-022>025-027-036-281430-
Madison GA-Hall GA-Banks GA-Jackson GA-Dawson GA-Forsyth GA-
Clarke GA-Lumpkin GA-
1007 AM EDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MADISON...HALL...SOUTHERN
BANKS...JACKSON...EASTERN DAWSON...NORTHEASTERN FORSYTH...NORTHERN
CLARKE AND SOUTHWESTERN LUMPKIN COUNTIES UNTIL 1030 AM EDT...
At 1006 AM EDT...a line of strong thunderstorms was along a line
extending from near Dawsonville to near Lanier Speedway to near
Danielsville...and moving southeast at 40 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Gainesville, Jefferson, Commerce, Dawsonville, Homer, Braselton,
Flowery Branch, Oakwood, Lula, Maysville, Arcade, Nicholson,
Hoschton, Winterville, Colbert, Pendergrass, Ila, Gillsville, Hull
and Talmo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3440 8376 3429 8336 3401 8319 3400 8327
3396 8327 3401 8355 3404 8357 3405 8368
3409 8379 3413 8382 3411 8385 3424 8412
3459 8423
TIME...MOT...LOC 1406Z 309DEG 35KT 3439 8415 3416 8376 3414 8331
WIND...50MPHLocal storm report, Jun 28, 10:25 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1025 AM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 3 W UNION 32.10N 83.30W
06/27/2018 DODGE GA EMERGENCY MNGR
TREE DOWN AT THE INTERSECTION OF HWY 230 AND LOWER
ROCKY SPRINGS RD.
&&
EVENT NUMBER FFC1800484
KINGSpecial weather statement, Jun 28, 10:36 AM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
1036 AM EDT THU JUN 28 2018
GAZ022-023-025-027-034>037-047-281500-
Madison GA-Hall GA-Jackson GA-Walton GA-Barrow GA-Forsyth GA-
Gwinnett GA-Clarke GA-Oconee GA-
1036 AM EDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
SOUTHWESTERN HALL...SOUTHERN JACKSON...NORTHEASTERN WALTON...
BARROW...FORSYTH...NORTHEASTERN GWINNETT...CLARKE AND NORTHERN OCONEE
COUNTIES UNTIL 1100 AM EDT...
At 1035 AM EDT...a line of strong thunderstorms was along a line
extending from near Buford Dam to Dacula to Athens...and moving
southeast at 20 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Lawrenceville, Winder, Monroe, Jefferson, Cumming, Watkinsville,
Athens, Sugar Hill, Suwanee, Buford, Braselton, Auburn, Flowery
Branch, Dacula, Oakwood, Statham, Arcade, Nicholson, Hoschton and
Bogart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3418 8379 3411 8337 3388 8326 3383 8329
3381 8370 3395 8407 3404 8411 3405 8410
3405 8411 3431 8411
TIME...MOT...LOC 1435Z 320DEG 19KT 3413 8409 3398 8388 3395 8338
WIND...50MPHSpecial weather statement, Jun 28, 11:03 AM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1103 AM EDT THU JUN 28 2018
GAZ034>037-047-049-050-281530-
Morgan GA-Walton GA-Barrow GA-Gwinnett GA-Clarke GA-Oconee GA-
Greene GA-
1103 AM EDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...WALTON...
SOUTHERN BARROW...SOUTHEASTERN GWINNETT...SOUTHWESTERN CLARKE...
OCONEE AND NORTHWESTERN GREENE COUNTIES UNTIL 1130 AM EDT...
At 1102 AM EDT...a line of strong thunderstorms was along a line
extending from near Lawrenceville to near Barnett Shoals...and
moving southeast at 40 mph.
HAZARD...40 mph wind...frequent cloud to ground lightning and
heavy rain.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder...you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Some locations in the path of these storms include
Lawrenceville, Winder, Monroe, Watkinsville, Snellville, Suwanee,
Loganville, Auburn, Dacula, Social Circle, Grayson, Statham, Walnut
Grove, Bogart, North High Shoals, Bethlehem, Bostwick, Between, Good
Hope and Bishop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3400 8396 3394 8335 3383 8329 3381 8330
3379 8328 3377 8329 3375 8325 3361 8318
3367 8380 3383 8404 3405 8409
TIME...MOT...LOC 1502Z 329DEG 36KT 3416 8409 3392 8399 3385 8336Local storm report, Jun 28, 11:13 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1113 AM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM TSTM WND DMG 3 SSE BLUE RIDGE 34.82N 84.30W
06/28/2018 FANNIN GA 911 CALL CENTER
POWER POLE REPORTED DOWN AT THE INTERSECTION OF ASKA RD
AND DEEP GAP RD.
&&
EVENT NUMBER FFC1800485
KINGSpecial weather statement, Jun 28, 11:19 AM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1119 AM EDT THU JUN 28 2018
GAZ013-014-021-022-033-281545-
Dawson GA-North Fulton GA-Cherokee GA-Forsyth GA-Pickens GA-
1119 AM EDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWSON...NORTH FULTON...
CHEROKEE...FORSYTH AND SOUTHERN PICKENS COUNTIES UNTIL 1145 AM EDT...
At 1118 AM EDT...a line of strong thunderstorms was along a line
extending from Hinton to south of Jasper to Dawsonville...and moving
southeast at 50 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Canton, Cumming, Dawsonville, Alpharetta, Milton, Ball Ground,
Nelson, Waleska, Free Home, Buffington, Dougherty, Hickory Flat,
Drew, Coal Mountain, Hightower, Matt, Talmadge, Lathemtown, Tate and
Union Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3442 8430 3443 8405 3427 8394 3427 8395
3424 8395 3423 8397 3422 8396 3421 8398
3420 8399 3419 8405 3415 8409 3409 8429
3423 8456 3445 8464
TIME...MOT...LOC 1518Z 332DEG 45KT 3448 8462 3441 8449 3443 8414
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jun 27, 8:20 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 40 min |
| Jun 27, 8:25 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 35 min |
| Jun 27, 8:34 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 26 min |
| Jun 27, 8:36 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Jun 27, 9:04 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 56 min |
| Jun 27, 9:10 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 50 min |
| Jun 27, 9:36 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Jun 27, 10:00 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Jun 27, 10:13 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cobb, Floyd, Gordon, Polk | 32 min |
| Jun 27, 10:45 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Haralson, Paulding, Polk | 45 min |
| Jun 27, 11:21 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Jun 28, 5:54 AM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 36 min |
| Jun 28, 6:44 AM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Hall, Lumpkin | 31 min |
| Jun 28, 7:14 AM EDT | Special Weather Statement | FFC | Dawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin | 31 min |
| Jun 28, 7:50 AM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson | 25 min |
| Jun 28, 8:04 AM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 26 min |
| Jun 28, 8:22 AM EDT | Special Weather Statement | FFC | Barrow, Cherokee, Clarke, DeKalb, Forsyth, Gwinnett and 5 more | 38 min |
| Jun 28, 9:02 AM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Jackson | 28 min |
| Jun 28, 9:04 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 26 min |
| Jun 28, 9:28 AM EDT | Special Weather Statement | FFC | Barrow, Oconee, Walton | 32 min |
| Jun 28, 9:33 AM EDT | Special Weather Statement | FFC | Banks, Dawson, Hall, Lumpkin | 27 min |
| Jun 28, 10:07 AM EDT | Special Weather Statement | FFC | Dawson, Hall, Jackson | 23 min |
| Jun 28, 10:17 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 43 min |
| Jun 28, 10:27 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gilmer, Murray, Whitfield | 48 min |
| Jun 28, 10:36 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Oconee | 24 min |
| Jun 28, 10:50 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dawson, Gilmer, Gordon, Murray, Pickens and 1 more | 40 min |
| Jun 28, 11:03 AM EDT | Special Weather Statement | FFC | Gwinnett, Oconee, Walton | 27 min |
| Jun 28, 11:15 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Gordon, Murray, Walker, Whitfield | 45 min |
| Jun 28, 11:19 AM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 26 min |
| Jun 28, 12:00 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more | 60 min |
| Jun 28, 12:17 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Rockdale | 28 min |
| Jun 28, 12:22 PM EDT | Special Weather Statement | FFC | Cobb | 23 min |
| Jun 28, 12:30 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 30 min |
| Jun 28, 12:34 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Jun 28, 12:47 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jun 28, 12:55 PM EDT | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 6 hr |
| Jun 28, 12:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker | 48 min |
| Jun 28, 1:03 PM EDT | Special Weather Statement | FFC | Butts, Fayette, Lamar, Spalding | 27 min |
| Jun 28, 1:06 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jun 28, 1:09 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 36 min |
| Jun 28, 1:26 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 49 min |
| Jun 28, 1:29 PM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Pike, Upson | 31 min |
| Jun 28, 1:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Jun 28, 1:41 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk, Walker | 49 min |
| Jun 28, 1:43 PM EDT | Special Weather Statement | FFC | Bibb, Johnson, Peach, Twiggs, Wilkinson | 32 min |
| Jun 28, 1:55 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Talbot, Upson | 50 min |
| Jun 28, 2:02 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Heard, Meriwether, Troup | 43 min |
| Jun 28, 2:13 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Houston, Laurens, Peach, Pulaski | 32 min |
| Jun 28, 2:16 PM EDT | Special Weather Statement | FFC | Haralson, Heard | 29 min |
| Jun 28, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 50 min |
| Jun 28, 2:31 PM EDT | Special Weather Statement | FFC | Macon, Marion, Taylor | 29 min |
| Jun 28, 2:34 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 41 min |
| Jun 28, 2:36 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 39 min |
| Jun 28, 2:45 PM EDT | Special Weather Statement | FFC | Chattahoochee | 30 min |
| Jun 28, 2:47 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jun 28, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 43 min |
| Jun 28, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 45 min |
| Jun 28, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 39 min |
| Jun 28, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Houston, Macon, Schley, Sumter | 33 min |
| Jun 28, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Wheeler | 30 min |
| Jun 28, 3:21 PM EDT | Special Weather Statement | FFC | Heard | 24 min |
| Jun 28, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 47 min |
| Jun 28, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 31 min |
| Jun 28, 3:46 PM EDT | Special Weather Statement | FFC | Crisp, Sumter | 29 min |
| Jun 28, 5:16 PM EDT | Special Weather Statement | FFC | Harris | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.